Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jan, 1974, Volume 42, Issue 1

Information-Improvement Functions<103:IF>2.0.CO;2-G
p. 103-112

Bhu Dev Sharma, Ram Autar

This paper deals with the characterization and properties of "information improvement" which Theil has applied in Economics. A functional equation in three variables is formed. The solutions of this functional equation under suitable boundary conditions are defined as information-improvement functions. The "information improvement" is then defined in terms of information-improvement functions.

Log In To View Full Content

Journal News